# SDR VNAA0106001

- Difficulty date: June 4, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 13,324 hours, 11,604 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 1716D000
- Part serial: 3654782
- Condition: Failed
- Location: A/C Bay
- Part time: 13,324 hours, 11,604 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A ELECTRIC BURNING SMELL.  MAINTENANCE INSPECTED AND REPLACED THE COLD AIR UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
